# SDR UPS09554582

- Difficulty date: January 23, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DENT IN FUSELAGE SKIN (TAIL CONE) BS 1989 RT SIDE JUST FWD OF THE APU EXHAUST SHROUD.  REPAIRED PER SRM 51-70-10-2R-2 AND AMM 51-21-7.
